On the linear relation between the mean and the standard deviation of a response time distribution

Psychological Review 114 (3):830-841 (2007)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1037/0033-295X.114.3.830
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 32,607
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

View all 11 citations / Add more citations

Similar books and articles
Applying Allen's Constraint Propagation Algorithm for Non-Linear Time.Elżbieta Hajnicz - 1996 - Journal of Logic, Language and Information 5 (2):157-175.
The Semantics and Proof Theory of Linear Logic.Arnon Avron - 1988 - Theoretical Computer Science 57:161-184.
Informational Branching Universe.Pierre Uzan - 2010 - Foundations of Science 15 (1):1-28.
Equality of Proofs for Linear Equality.Kosta Došen & Zoran Petrić - 2008 - Archive for Mathematical Logic 47 (6):549-565.
Feasible Graphs with Standard Universe.Douglas Cenzer & Jeffrey B. Remmel - 1998 - Annals of Pure and Applied Logic 94 (1-3):21-35.
The Conjoinability Relation in Lambek Calculus and Linear Logic.Mati Pentus - 1994 - Journal of Logic, Language and Information 3 (2):121-140.
Distributive Justice and Welfarism in Utilitarianism.Jörg Schroth - 2008 - Inquiry : An Interdisciplinary Journal of Philosophy 51 (2):123-146.
Complexity of Monodic Guarded Fragments Over Linear and Real Time.Ian Hodkinson - 2006 - Annals of Pure and Applied Logic 138 (1):94-125.
The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
Added to PP index
2016-06-30

Total downloads
1 ( #1,007,010 of 2,235,729 )

Recent downloads (6 months)
1 ( #446,690 of 2,235,729 )

How can I increase my downloads?

Monthly downloads

Sorry, there are not enough data points to plot this chart.
My notes
Sign in to use this feature